# SDR REXA2022101300876

- Difficulty date: September 29, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332617
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 517 FRAME IS CORRODED BETWEEN STGR 23L AND STGR 22L. INSTALLED NEW FRAME SECTION P/N: SH670-33261-7, FS 517 BETWEEN STR 19L TO STR 25L IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
